View Full Version : new user confused what to do (pics)

12-04-2009, 04:10 PM
Hi im a 27 year old male i have hair a slow thinning hairline for maybe 6 years and its now starting to show and im at a loss of what to do.I have researched for hours on end diets meds myths and keep promising myself ill do somthing.

To start of meds scare me its my phobia so its gonna be a big ask for me to take them plus any sides will freak me out.i have a history of baldness in my family both sides my brother's 3 years older than me but u can tell he has a receding hairline although he wears his hair short and its not too bad looking and no loss at the back either.I have posted some pics my hair looks alot worse when wet and i lose loads all the time i notice it on my pillow my hands my clothes so im pretty sure i have MPB.the thing that puts me off is right now i can get away with no one knowing im receding but if i shed loads on meds ill make it obvious and basically speed up my baldness and what if the shed dont grow back at all? somtimes my scalp hurts in my hairline is that due to balding?

is it worth starting propecia now? or rogaine? id be happy to keep what i have im not bothered about regrowth jus stopping this in its tracks as much as i can.i prob dont help with my bad diet lack of sleep, excercise and smoking

http://h.imagehost.org/t/0605/Image004.jpg (http://h.imagehost.org/view/0605/Image004)
http://h.imagehost.org/t/0121/Image005.jpg (http://h.imagehost.org/view/0121/Image005)
http://h.imagehost.org/t/0019/Image007.jpg (http://h.imagehost.org/view/0019/Image007)
http://h.imagehost.org/t/0428/Image008.jpg (http://h.imagehost.org/view/0428/Image008)

12-05-2009, 07:49 AM
i would absolutely get on propecia now! i wish i would have started as soon as i started showing signs on frontal hairloss! at 28 i started noticing loss in the temples and started rogaine. i asked my primary care doctor about propecia and she said to wait that there is to many side effects. i finally went to a ht doctor around 32 and he gave me propecia....and i have slowed most loss and have kept all of my crown just as thick as ever. even though my temples still are slowly receeding i wished i had started at 28. by the way i have no side effects at all! propecia definitely help will help slow and maybe keep what you have!

Dr. Glenn Charles
12-09-2009, 09:40 PM
With your strong family history it would probably be worth giving propecia a shot. It has a very short half life, which means if you do have any side effects and stop taking medication it will be out of your system in 24-48 hours. The best time to prevent and slow down process is before your hairloss is noticeable.

12-10-2009, 03:28 AM
thank you for the replys where to i start if i want to go about getting propecia? do i have to visit my GP or can i get it online with out prescription?